Couldn't find what you looking for?

TRY OUR SEARCH!

i statrted spotting a couple of days ago. i'm 18 and i have been on birth cintrol pills for about 2 years. is something wrong?

Loading...

Not necessarily, no..

Almost all women will spot in between periods while on birth control, you are lucky that it did not happen sooner.

Things that can cause spotting:
Missing pills or taking them late
Antibiotics-reduce the effectiveness of pills
Saint Johns wort-an herb, reduces effectiveness
Reply

Loading...

I took the day after pill about two days after my last period due to an accident. For the rest of this month I have been very inconsistent on taking my birth control pill and I believe I accidentally took two pills in one day. Yesterday I started getting cramps and realized bleeding so I figured I was spotting however I am still bleeding today and it is a lot of blood along with really bad cramps so I know it cannot be spotting. I am not supposed to start my period for another 2 weeks but is it possible that I started early due to my inconsistency and along with the day after pill?
Reply

Loading...